Spectral curves and the generalised theta divisor.
Journal für die reine und angewandte Mathematik, Tome 398 (1989), pp. 169-179
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
compact Riemann surface, generic vector bundle, moduli space of semi- stable vector bundles
@article{JRAM_1989__398_153148,
author = {S. Ramanan and M.S. Narasimhan and A. Beauville},
title = {Spectral curves and the generalised theta divisor.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {169--179},
year = {1989},
volume = {398},
zbl = {0666.14015},
url = {http://geodesic.mathdoc.fr/item/JRAM_1989__398_153148/}
}
TY - JOUR AU - S. Ramanan AU - M.S. Narasimhan AU - A. Beauville TI - Spectral curves and the generalised theta divisor. JO - Journal für die reine und angewandte Mathematik PY - 1989 SP - 169 EP - 179 VL - 398 UR - http://geodesic.mathdoc.fr/item/JRAM_1989__398_153148/ ID - JRAM_1989__398_153148 ER -
S. Ramanan; M.S. Narasimhan; A. Beauville. Spectral curves and the generalised theta divisor.. Journal für die reine und angewandte Mathematik, Tome 398 (1989), pp. 169-179. http://geodesic.mathdoc.fr/item/JRAM_1989__398_153148/